# SDR RRXA10962

- Difficulty date: April 12, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 97540552
- Condition: Cracked
- Location: Aft Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE FLOOR PANEL SUPPORT FITTING AT STA 1220 AND L35R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////OPEN/////
